| Catalog Number |
1012530-40 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the electronic complaint handling database for the reported lot was performed and revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported deployment issue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a non-tortuous and non-calcified lesion in the left external iliac artery.An attempt to deploy an 8x40 mm absolute pro vascular self-expanding stent system (sess) was made; however, half way through advancing the thumbwheel it became stuck and would not rotate.The stent was partially deployed and could not be fully deployed due to the thumbwheel not working.An attempt was made to withdraw the stent, but resistance was met with the anatomy and the stent was pulled off the delivery system, deploying a little further back than intended, but still at the intended site.An unspecified balloon catheter was used to post-dilate the stent as part of the standard procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.